Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Yaz BC

My dr. told me when she put me on Yaz that it had something in it to help me lose weight working out and watching what I ate I never lost any weight I just stay the same. I have been off the pill for almost two months now and i'm still watching what i eat and working out but I am putting on inches. Has anyone else had an issues with weight gain after Yaz?

Answer Question
 
MissieB.

Asked by MissieB. at 8:01 PM on Nov. 21, 2009 in Trying to Conceive

Level 1 (0 Credits)
Answers (2)
  • No...but I've heard there are REALLY bad things about Yaz and it can cause some serious medical issues. Good thing you stopped using it. And also..it could be mental.
    Anonymous

    Answer by Anonymous at 8:51 PM on Nov. 21, 2009

  • PSH i took yaz hated it... but i wish i could blame it for me not loosing weight now but its been almost a year and a half since i was on it... when ever you take hormones out of your body it freaks out a little.. so sadly its probably normal. just keep working.. i know how much it sucks
    Jan0609momma

    Answer by Jan0609momma at 11:49 PM on Nov. 21, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN